# SDR 2008UALA05821

- Difficulty date: September 20, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 62,751 hours, 18,311 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Rub Strip
- Condition: Cracked
- Location: R2 Door Gate
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR R2 LWR GATE LWR RUB STRIP CRACKED.  FOUND CORROSION AND OVERSIZED HOLES FOR STRIP ATTACH.  REPLACED GATE.
